BibTeX record journals/jam/MaSY13

download as .bib file

@article{DBLP:journals/jam/MaSY13,
  author       = {Fengming Ma and
                  Gang Sheng and
                  Ying Yin},
  title        = {A Superlinearly Convergent Method for the Generalized Complementarity
                  Problem over a Polyhedral Cone},
  journal      = {J. Appl. Math.},
  volume       = {2013},
  pages        = {671402:1--671402:6},
  year         = {2013},
  url          = {https://doi.org/10.1155/2013/671402},
  doi          = {10.1155/2013/671402},
  timestamp    = {Thu, 16 Jul 2020 16:41:01 +0200},
  biburl       = {https://dblp.org/rec/journals/jam/MaSY13.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics